# SDR UALA2008111304351

- Difficulty date: August 20, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 28,357 hours, 6,346 cycles
- Engine: Pwa PW4077
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 50U984
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ENG IGNITER L1 LEFT ENGINE FAILED TO IGNITE USING IGNITER 1.  REPLACED IGNITER L1 ON LEFT ENGINE.
